# SDR MALA050173

- Difficulty date: February 4, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 19,312 hours, 20,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK AT LBL 18.3 IS CORRODED OUT OF LIMITS FROM FS 298 TO FS 345 AND WILL BE REPLACED IAW MESABA EOS53060.
